# SDR ASAA2024112054113

- Difficulty date: November 20, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 41,551 hours, 12,981 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5800739
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA FLOOR PANEL 141A5800-739 HAS PEELING FIBERS. (PARTS RACK). GROUNDED - YES. REPAIRED CABIN FWD WET AREA FLOOR PANEL 141A5800-739 IAW B737-900ER SRM 53-00-50-1A-1, SRM 53-00-50-2R-1, AND SRM                 53-00-50-2R-0.
